# SDR GRAA9662

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1074T
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 08169304
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LINE MAINTENANCE AT ENV, DISCOVERED RED EMERGENCY FLOOR TRACK LIGHT AT ROW 19R WAS MISSING.  MAINTENANCE REPLACED THE SOCKET PIGTAIL, LAMP, AND LENS.  MAINTENANCE PERFORMED OPERATIONAL CHECK.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
